Couldn't find what you looking for?

TRY OUR SEARCH!

I have been prescribed adderall and have been taking it for about 3 months. The first month I was taking 10mg 2X a day and now I take 15mg 2X a day. (I take the generic) The first month I felt amazing I have really got my life in order now and I started losing weight because I had NO appetite I ate about 1 X a day. The 2nd month and going into the 3rd month I feel a little more tired and less motivated than before and in the past 2 weeks my weight loss has stopped. Was my body responding to the 10 mg 2X daily better than the 15mg? Or have I built a tolerance and need to increase my dosage? I have been extremely busy lately I clean houses for a living and clean as hard and fast as i can for a good 5 hours straight! but still no weight loss for 2 weeks<

Loading...

I take adderal too..the same thing happened to me. You have a loss of appetite because of the adderal but you need to make sure that you eat no matter what or you prob. won't loos wait. Adderal is the #1 pill celebs. take to get skinny. i feel tired alot to and it is just another sideafect of the pill. don't worrk about not loosing weight,, just eat healthy and maybe on your breaks or something take a speed walk around somewhere.
Reply

Loading...